By Topic

An analysis of the magnetic field of a ring head with a highly permeable underlayer

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

1 Author(s)
Wilton, D.T. ; Dept. of Math. & Stat., Polytech. South West, Plymouth, UK

An idealized mathematical model of the magnetic field due to a ring head with a highly permeable underlayer is solved using Fourier analysis. Accurate Fourier coefficients are derived for a range of gap dimensions. The leading term of the resulting exact series is shown to be equivalent to a previously published approximation, but it is demonstrated that this term alone is not normally sufficient to predict the field accurately.

Published in:

Magnetics, IEEE Transactions on  (Volume:27 ,  Issue: 4 )